Volume 19 Number 2
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Author Index – K
Kabaya, Yuichi
Finite surgeries on three-tangle pretzel knots
Kabiraj, Arpan
Center of the Goldman Lie algebra
Kadokami, Teruhisa
Reidemeister torsion of Seifert fibered homology lens spaces and Dehn surgery
Kahl, Thomas
Joins of DGA modules and sectional category
Kaiser, Uwe
Deformation of string topology into homotopy skein modules
Kaji, Shizuo
Mod p decompositions of the loop spaces of compact symmetric spaces
Kalfagianni, Efstratia
Alexander polynomial, finite type invariants and volume of hyperbolic knots
Kališnik Verovšek, Sara
Parametrized homology via zigzag persistence
Kallel, Sadok
Homotopy groups of diagonal complements
Kalmár, Boldizsár
Singular maps on exotic 4-manifold pairs
Kamada, Naoko
Span of the Jones polynomial of an alternating virtual link
Kamada, Seiichi
A theorem of Sanderson on link bordisms in dimension 4
Kamishima, Yoshinobu
Cohomological rigidity of real Bott manifolds
Kamiyama, Yasuhiko
The Euler characteristic of the configuration space of planar spidery linkages
Kammeyer, Holger
$L^{2}$--invariants of nonuniform lattices in semisimple Lie groups
Kanenobu, Taizo
A Skein relation for the HOMFLYPT polynomials of two-cable links
Kang, Ensil
Ideal triangulations of 3-manifolds II; taut and angle structures
Kang, Sungkyung
Spectral order for contact manifolds with convex boundary
Kania-Bartoszyńska, Joanna
Shadow world evaluation of the Yang–Mills measure
3–manifold invariants and periodicity of homology spheres
Kankaanrinta, Marja
Equivariant collaring, tubular neighbourhood and gluing theorems for proper Lie group actions
On real analytic orbifolds and Riemannian metrics
Kapovich, Ilya
Spectral rigidity of automorphic orbits in free groups
Corrigendum: ``Spectral rigidity of automorphic orbits in free groups''
Karakurt, Çağrı
Surgery along star shaped plumbings and exotic smooth structures on 4-manifolds
Karam, Steve
Short homotopically independent loops on surfaces
Karamanov, Nasko
On Hopkins' Picard Group Pic2 at the prime 3
Karasev, Roman
Configuration-like spaces and coincidences of maps on orbits
Estimating the higher symmetric topological complexity of spheres
Karshon, Yael
The Gromov width of complex Grassmannians
Convexity package for momentum maps on contact manifolds
Kasagawa, Ryoji
A second cohomology class of the symplectomorphism group with discrete topology
Kasahara, Yasushi
An expansion of the Jones representation of genus 2 and the Torelli group
Kashiwabara, Takuji
Coalgebraic tensor product and homology operations
Kasilingam, Ramesh
Inertia groups of high dimensional complex projective spaces
Kasprowski, Daniel
On the K-theory of subgroups of virtually connected Lie groups
Kass, Jesse
An Abel map to the compactified Picard scheme realizes Poincaré duality
Kassabov, Martin
Hopf algebras and invariants of the Johnson Cokernel
Kato, Naoki
Solvable Lie flows of codimension 3
Kato, Ryo
Products of Greek letter elements dug up from the third Morava stabilizer algebra
Katz, Karin
Relative systoles of relative-essential 2-complexes
Katz, Mikhail
Relative systoles of relative-essential 2-complexes
Kauffman, Louis
Minimal surface representations of virtual knots and links
Kaufmann, Ralph
On several varieties of cacti and their relations
Kawamura, Kengo
Independence of Roseman moves including triple points
Kawamura, Tomomi
Links associated with generic immersions of graphs
Kawamuro, Keiko
The algebraic crossing number and the braid index of knots and links
The self-linking number in annulus and pants open book decompositions
Operations on open book foliations
On a question of Etnyre and Van Horn-Morris
Kazez, William
Fractional Dehn twists in knot theory and contact topology
Kearton, Cherry
All 2-dimensional links in 4-space live inside a universal 3-dimensional polyhedron
Kechagias, Nondas
Adem relations in the Dyer–Lashof algebra and modular invariants
Kędra, Jarosław
On the autonomous metric on the group of area-preserving diffeomorphisms of the 2-disc
Concordance group and stable commutator length in braid groups
Kędziorek, Magdalena
Rational SO(2)-equivariant spectra
An algebraic model for rational SO(3)-spectra
Kellendonk, Johannes
Integral cohomology of rational projection method patterns
Kellerhals, Ruth
Cofinite hyperbolic Coxeter groups, minimal growth rate and Pisot numbers
The three smallest compact arithmetic hyperbolic 5-orbifolds
Kelly, Michael
The boundary-Wecken classification of surfaces
Kelly, Tynan
The non-orientable 4-genus for knots with 8 or 9 crossings
Kennard, Lee
Positive curvature and rational ellipticity
Kent, Autumn
Intersections and joins of free groups
Kent, Curtis
Local topological properties of asymptotic cones of groups
Asymptotic cones of HNN extensions and amalgamated products
Kerler, Thomas
Random walk invariants of string links from R-matrices
Khan, Qayum
On smoothable surgery for 4-manifolds
Algebraic $K$-theory over the infinite dihedral group: an algebraic approach
Khandhawit, Tirasan
A family of transversely nonsimple knots
Khovanov, Mikhail
A functor-valued invariant of tangles
Khukhro, Ana
Kielak, Dawid
Outer actions of $Out(F_n)$ on small right-angled Artin groups
Kihara, Hiroshi
Groups of homotopy classes of phantom maps
Kim, Hee Jung
Smooth surfaces with non-simply-connected complements
Kim, Hyoungjun
Exactly fourteen intrinsically knotted graphs have 21 edges
Kim, Inkang
Simplicial volume of Q-rank one locally symmetric manifolds covered by the product of R-rank one symmetric spaces
Kim, Joonhyung
A characterization of quaternionic Kleinian groups in dimension 2 with complex trace fields
Kim, Jungsoo
A topologically minimal, weakly reducible, unstabilized Heegaard splitting of genus three is critical
Kim, Min Hoon
Whitney towers, gropes and Casson-Gordon style invariants of links
Kim, Raeyong
Algebraic ranks of CAT(0) groups
Kim, Sang-hyun
Co-contractions of graphs and right-angled Artin groups
Kim, Sungwoon
Simplicial volume of Q-rank one locally symmetric manifolds covered by the product of R-rank one symmetric spaces
A characterization of quaternionic Kleinian groups in dimension 2 with complex trace fields
Kin, Eiko
A family of pseudo-Anosov braids with small dilatation
Minimal dilatations of pseudo-Anosovs generated by the magic 3–manifold and their asymptotic behavior
Kindred, Thomas
A classification of spanning surfaces for alternating links
Alternating links have representativity 2
King, Simon
The mod-2 cohomology ring of the third Conway group is Cohen-Macaulay
Kirillov, Alexander
On piecewise linear cell decompositions
Kirk, Paul
On the rho invariant for manifolds with boundary
Kishimoto, Daisuke
Mod p decompositions of gauge groups
Decompositions of suspensions of spaces involving polyhedral products
The homotopy types of $\PU(3)$ and $\PSp(2)$-gauge groups
On the homotopy types of $\mathrm{Sp}(n)$ gauge groups
Kitano, Teruaki
Twisted Alexander polynomials and surjectivity of a group homomorphism
Erratum to: Twisted Alexander polynomials and surjectivity of a group homomorphism
Kitayama, Takahiro
Homology cylinders of higher-order
Kitchloo, Nitu
Unstable splittings for real spectra
THE MORAVA K-THEORY OF BO(q) AND MO(q)
Kiyono, Kazuhiko
Nonsmoothable group actions on spin 4-manifolds
Klaff, Benjamin
The diameter of the set of boundary slopes of a knot
Klang, Inbar
The factorization theory of Thom spectra and twisted non-abelian Poincaré duality
Klaus, Michele
Constructing free actions of p-groups on products of spheres.
Klein, John
Poincaré duality and periodicity
On the homotopy invariance of configuration spaces
Embedding, compression and fiberwise homotopy theory
Kleiner, Bruce
Quasiflats in CAT(0) 2-complexes
Klukas, Mirko
Open book decompositions of fibre sums in contact topology
Klyachko, Anton
New topological methods to solve equations over groups
Knapp, Karlheinz
Connective Im(J)-theory for cyclic groups
Knopf, Daniel
Cross curvature flow on a negatively curved solid torus
Knudsen, Ben
Betti numbers and stability for configuration spaces via factorization homology
Knudson, Kevin
Homology and finiteness properties of SL2(Z[t,t-1])
Kobayashi, Tsuyoshi
Knot exteriors with additive Heegaard genus and Morimoto's Conjecture
A search method for thin positions of links
Heegaard splittings of distance exactly $n$
Koda, Yuya
Tunnel complexes of 3-manifolds
Kofman, Ilya
Graphs on surfaces and Khovanov homology
On links with cyclotomic Jones polynomials
On the Mahler measure of Jones polynomials under twisting
Kojima, Sadayoshi
Minimal dilatations of pseudo-Anosovs generated by the magic 3–manifold and their asymptotic behavior
Kolpakov, Alexander
On the optimality of the ideal right-angled $24$-cell
Komendarczyk, Rafal
Generalized Gauss maps and integrals for three-component links: toward higher helicities for magnetic fields and fluid flows, part II
Kono, Akira
Mod p decompositions of gauge groups
The homotopy types of $\PU(3)$ and $\PSp(2)$-gauge groups
On the homotopy types of $\mathrm{Sp}(n)$ gauge groups
Koschorke, Ulrich
Nielsen coincidence numbers, Hopf invariants and spherical space forms
Koutschan, Christoph
Irreducibility of $q$-difference operators and the knot $7_4$
Koytcheff, Robin
A homotopy-theoretic view of Bott–Taubes integrals and knot spaces
The Milnor triple linking number of string links by cut-and-paste topology
A colored operad for string link infection
Embedding calculus knot invariants are of finite type
Kozai, Kenji
Intrinsically linked graphs in projective space
Krasner, Daniel
Equivariant sl(n)-link homology
Kricker, Andrew
Surgery presentations of coloured knots and of their covering links
Differential operators and the wheels power series
Krishna, Amalendu
Semitopologization in motivic homotopy theory and applications
Kriz, Igor
On RO(G)-graded equivariant "ordinary" cohomology where G is a power of Z/2
On some adjunctions in equivariant stable homotopy theory
Kronheimer, Peter
Instanton Floer homology and the Alexander polynomial
Krouglov, Vladimir
The curvature of contact structures on 3-manifolds.
Krushkal, Vyacheslav
Surgery and involutions on 4–manifolds
SO(3) Homology of Graphs and Links
Kuessner, Thilo
Locally symmetric spaces and K-theory of number fields
Kuhlmann, Sally
Geodesic knots in cusped hyperbolic 3-manifolds
Kuhn, Nicholas
Topological nonrealization results via the Goodwillie tower approach to iterated loopspace homology
Product and other fine structure in polynomial resolutions of mapping spaces
Correction to "Topological nonrealization results via the Goodwillie tower approach to iterated loopspace homology"
The mod 2 homology of infinite loopspaces
Operad bimodules, and composition products on André-Quillen filtrations of algebras
Kuno, Yusuke
The Meyer functions for projective varieties and their application to local signatures for fibered 4-manifolds
A homology valued invariant for trivalent fatgraph spines
Kuperberg, Gregory
Identifying lens spaces in polynomial time
Kuribayashi, Katsuhiko
A rational splitting of a based mapping space
Kurlin, Vitaliy
All 2-dimensional links in 4-space live inside a universal 3-dimensional polyhedron
Kuroki, Shintarô
Topological classification of torus manifolds which have codimension one extended actions
Cohomological non-rigidity of eight-dimensional complex projective towers